Annals of Pure and Applied Logic 121 (2-3):209-226 (2003)

Valentina Harizanov
George Washington University
Let be an infinite computable structure, and let R be an additional computable relation on its domain A. The syntactic notion of formal hypersimplicity of R on , first introduced and studied by Hird, is analogous to the computability-theoretic notion of hypersimplicity of R on A, given the definability of certain effective sequences of relations on A. Assuming that R is formally hypersimple on , we give general sufficient conditions for the existence of a computable isomorphic copy of on whose domain the image of R is hypersimple and of arbitrary nonzero computably enumerable Turing degree
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/s0168-0072(02)00113-6
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 56,903
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Recursive Isomorphism Types of Recursive Boolean Algebras.J. B. Remmel - 1981 - Journal of Symbolic Logic 46 (3):572-594.
A Survey of Lattices of Re Substructures.Anil Nerode & Jeffrey Remmel - 1985 - In Anil Nerode & Richard A. Shore (eds.), Recursion Theory. American Mathematical Society. pp. 42--323.
Recursive Properties of Relations on Models.Geoffrey R. Hird - 1993 - Annals of Pure and Applied Logic 63 (3):241-269.
Recursively Enumerable Vector Spaces.G. Metakides - 1977 - Annals of Mathematical Logic 11 (2):147.

View all 9 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Spectra of Structures and Relations.Valentina S. Harizanov & Russel G. Miller - 2007 - Journal of Symbolic Logic 72 (1):324 - 348.
Turing Degrees of Certain Isomorphic Images of Computable Relations.Valentina S. Harizanov - 1998 - Annals of Pure and Applied Logic 93 (1-3):103-113.
On Turing Degrees of Points in Computable Topology.Iraj Kalantari & Larry Welch - 2008 - Mathematical Logic Quarterly 54 (5):470-482.
Degrees of Unsolvability of Continuous Functions.Joseph S. Miller - 2004 - Journal of Symbolic Logic 69 (2):555 - 584.


Added to PP index

Total views
9 ( #891,410 of 2,409,592 )

Recent downloads (6 months)
1 ( #540,301 of 2,409,592 )

How can I increase my downloads?


My notes